# SDR FDEA201210063574

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 43,648 hours, 28,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR OUTSIDE HANDLE IS LOSE ON THE SHAFT THAT GOES INTO THE DOOR.  TIGHTENED ALL FOR BOLTS THAT ATTACH OUTSIDE DOOR HANDLE ONTO SHAFT OF FORWARD ENTRY/CREW DOOR.
